MathSciNet Relay Station
MathSciNet bibliographic data
MR1777027 46E35 (30C65)
Koskela, P.; Shanmugalingam, N.; Tuominen, H. Removable sets for the Poincaré inequality on metric spaces. Indiana Univ. Math. J. 49 (2000), no. 1, 333–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement